# SDR 99UAL900036

- Difficulty date: January 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7289U
- Make and model: Boeing 727222
- Aircraft serial: 21567
- Engine: Pwa JT8D15
- System (JASC): 2150 · Cabin Cooling System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Rt Pack Fan
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

RETURNED TO GATE AT ORD WITH SMOKE IN CABIN.  *S/D*  THE RIGHT PACK OVERHEATED DUE TO NO COOLING ON THE GROUND.  RESET CIRCUIT BREAKER AND COOLING FAN CHECKED OK.
